Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasi-multipliers
HTML articles powered by AMS MathViewer

by Kelly McKennon PDF
Trans. Amer. Math. Soc. 233 (1977), 105-123 Request permission

Abstract:

A quasi-multiplier m on an algebra A is a bilinear mapping from $A \times A$ into itself such that $m(ax,yb) = am(x,y)b$ for all $a,x,y,b \in A$. An introduction to the theory of quasi-multipliers on Banach algebras with minimal approximate identities is given and applications to ${C^\ast }$-algebras and group algebras are developed.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05, 43A22, 46L05
  • Retrieve articles in all journals with MSC: 46H05, 43A22, 46L05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 233 (1977), 105-123
  • MSC: Primary 46H05; Secondary 43A22, 46L05
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0458173-2
  • MathSciNet review: 0458173